# SDR CALA0000995

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN LT FUSELAGE EXTERIOR SKIN AT STA 1437 BETWEEN LONGERONS 3L AND 4L. THE CRACKED AREA OF SKIN WAS CUT OUT AND A REPAIR WAS INSTALLED IAW ECRA 5330-02973.
